Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20392
Title: Slow relaxations and bifurcations of the limit sets of dynamical systems. II. Slow relaxations of a family of semiflows
Authors: Gorban', AN
Gorban', AN
Cheresiz, VM
First Published: 2010
Citation: JOURNAL OF APPLIED AND INDUSTRIAL MATHEMATICS, 2010, 4 (2), pp. 182-190
DOI Link: 10.1134/S1990478910020067
ISSN: 1990-4789
eISSN: 1990-4797
Links: http://hdl.handle.net/2381/20392
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.